# SDR 9900262296

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731413
- Condition: Inop
- Location: Lt Mlg Door
- Part time: 23,863 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION WITH LANDING GEAR HANDLE IN 'OFF' POSITION, THE LEFT MAIN LANDING GEAR DOOR LIGHT ILLUMINATED.  CYCLED LANDING GEAR AND INDICATION REMAINED THE SAME.  FLIGHT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOOR ACTUATOR, OPERATIONAL CHECK OK.
